# SDR AALA202509239050

- Difficulty date: September 18, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 78,641 hours, 37,098 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Shade
- Condition: Stuck
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 14 F EMERGENCY EXIT WINDOW SHADE WILL NOT OPEN.  MAINTENANCE REPLACED 14F EMERGENCY EXIT WINDOW BLIND SHADE IAW AMM 25-23-43.
